# SDR AALA202408261716

- Difficulty date: August 26, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 24,470 hours, 9,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L3 EMERGENCY DAMPER CHARGE REQUIRES SERVICE. SERVICED DOOR L3 EMERGENCY DAMPER TO PROPER LEVEL IAW AMM 52-22-00.
